KS stays even after HAART
Sep 5, 2004
I was tested HIV + after KS appear over my body in a period of like 2 months. I was ok before healthwise. My CD4 was 440 and my load was high at 550,000
I am HARRT from my doctor for 4 weeks more KS appears is this normal ?
Otherwise I am ok ... just would like to get ride of the constant reminders which has caused me to not do as much as I use to ...
Response from Dr. Pierone
Some people with HIV infection and Kaposi's Sarcoma (KS) require chemotherapy (such as Doxil) in addition to antiretroviral therapy in order to bring the KS under control. The decision to initiate chemotherapy must be individualized and depends on the extent and pace of progression of KS. Sometimes there is a delay between starting HAART and control of KS, but if new crops of KS lesions continue unabated then chemotherapy may well need to be added. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
- Can You Get Genital Warts From Sharing Razors Or Drinks?
- Stress Cause A Abnormal Pap Smear
- What Does It Mean When You Have A Discharge But No Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.